# SDR USAA2012050900006

- Difficulty date: May 5, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 55,602 hours, 8,383 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: F5331537400201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - LEVEL 2 GALVANIC CORROSION ON BELLY FAIRING SUPPORT BETWEEN FR40 TO FR44, -Y430.  REPLACED BELLY FAIRING SUPPORT BETWEEN FR40 TO FR44, -Y430 IAW A330 SRM 51-72-11 & 51-42-11.
